# SDR CALA2018022300780

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 650N0244620
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET ASSY AND INLET OPENING SECURING INTERNAL ATTACH FLANG HAS SEVERAL AREAS OF CORROSION AS VIEWED THRU ACCESS 311AL ABOVE THE HORIZTONAL STAB CENTER SECTION.   BLENDED THE CORROSION IAW SRM 53-80-15, AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15.  REMOVED AND REPLACED THE STRAP AND ANGLES IAW SRM 53-80 -15, REPAIR 2.
